# SDR AWXA200301564

- Difficulty date: December 9, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM AT FR 68, Y1219, Z240.  MAINTENANCE REMOVED CORRODED FLOORBEAM AT FR 68, Y1219, Z240; FABRICATED A NEW REPLACEMENT FLOOR BEAM; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 PG 6-7.
